Colonic Diaphragm Disease in a Patient Receiving Long Term Diclofenac TherapyReport as inadecuate




Colonic Diaphragm Disease in a Patient Receiving Long Term Diclofenac Therapy - Download this document for free, or read online. Document in PDF available to download.

Canadian Journal of Gastroenterology - Volume 9 1995, Issue 7, Pages 413-416

Brief Communication Departments of Medicine Gastroenterology and Pathology and Laboratory Medicine, University of British Columbia, Vancouver, British Columbia, Canada

Received 7 February 1995; Accepted 21 April 1995

Copyright © 1995 Hindawi Publishing Corporation. This open-access article is distributed under the terms of the Creative Commons Attribution Non-Commercial License CC BY-NC http:-creativecommons.org-licenses-by-nc-4.0-, which permits reuse, distribution and reproduction of the article, provided that the original work is properly cited and the reuse is restricted to noncommercial purposes.

Abstract

A 65-year-old woman who had been taking diclofenac for five years developed cramping central abdominal pain. Barium enema examination was negative, but colonoscopy revealed prominent mucosal folds in the right colon with areas of ulceration. Because of continued symptoms, a right hemicolectomy was performed, which showed four separate short segment strictures or diaphragms. This case demonstrates a rare complication of nonsteroidal anti-inflammatory agent therapy that should be considered in the differential diagnosis of unexplained abdominal pain.





Author: Alan A Weiss and David A Owen

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents